# SDR SWAA2021080579580

- Difficulty date: May 20, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT- DAMAGED FLOOR PNL #140DF. / FABRICATED NEW ACB FLOOR PANEL 140DF FROM 071 2024T3; LOT# 143A299-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
